Restriction on relaxation times derived from the Lindblad-type master equations for 2-level systems

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)062113-1-062113-4
JournalPhysical Review A
Volume66
Publication statusPublished - 2002 Dec 31

Cite this

Restriction on relaxation times derived from the Lindblad-type master equations for 2-level systems. / Kimura, Gen.

In: Physical Review A, Vol. 66, 31.12.2002, p. 062113-1-062113-4.

Research output: Contribution to journalArticle

@article{4b44a210ca26475d89ea3dc56d462b72,
title = "Restriction on relaxation times derived from the Lindblad-type master equations for 2-level systems",
author = "Gen Kimura",
year = "2002",
month = "12",
day = "31",
language = "English",
volume = "66",
pages = "062113--1--062113--4",
journal = "Physical Review A",
issn = "2469-9926",
publisher = "American Physical Society",

}

TY - JOUR

T1 - Restriction on relaxation times derived from the Lindblad-type master equations for 2-level systems

AU - Kimura, Gen

PY - 2002/12/31

Y1 - 2002/12/31

M3 - Article

VL - 66

SP - 062113-1-062113-4

JO - Physical Review A

JF - Physical Review A

SN - 2469-9926

ER -